# SDR SROM042722

- Difficulty date: April 27, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: 85338210111
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SEAT FLOOR RAIL P/N: 85338210-111 CORRODED AT AFT TIE DOWN RING IN AFT BAGGAGE COMPARTMENT.  MEASURED AT 0.060" BEFORE BLENDING AND LIMIT IS 0.040" PER SRM 53-40-49.  NEW REPLACEMENT FLOOR RAIL WILL BE INSTALLED.
